Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 136, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A Calabi-Yau threefold with Brauer group $(\mathbb Z/8\mathbb Z)^{2}$
Mark Gross and Simone Pavanelli.
Proc. Amer. Math. Soc. 136 (2008), 1-9
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2350382
On diophantine approximation along algebraic curves
Edward B. Burger and Ashok M. Pillai.
Proc. Amer. Math. Soc. 136 (2008), 11-19
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2350383
Pencils and infinite dihedral covers of $\mathbb{P}^{2}$
Enrique Artal Bartolo, José Ignacio Cogolludo and Hiro-o Tokunaga.
Proc. Amer. Math. Soc. 136 (2008), 21-29
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2350384
Mod 4 Galois representations and elliptic curves
Christopher Holden.
Proc. Amer. Math. Soc. 136 (2008), 31-39
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2350385
Nonpositive sectional curvature for $(p,q,r)$-complexes
Daniel T. Wise.
Proc. Amer. Math. Soc. 136 (2008), 41-48
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2350386
Gorenstein rings and irreducible parameter ideals
Thomas Marley, Mark W. Rogers and Hideto Sakurai.
Proc. Amer. Math. Soc. 136 (2008), 49-53
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2350387
Submanifolds of real algebraic varieties
W. Kucharz.
Proc. Amer. Math. Soc. 136 (2008), 55-60
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2350388
Bounds of divided universal Bernoulli numbers and universal Kummer congruences
Arnold Adelberg, Shaofang Hong and Wenli Ren.
Proc. Amer. Math. Soc. 136 (2008), 61-71
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2350389
An elementary and constructive solution to Hilbert’s 17th Problem for matrices
Christopher J. Hillar and Jiawang Nie.
Proc. Amer. Math. Soc. 136 (2008), 73-76
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2350390
Universality of Rank 6 Plücker relations and Grassmann cone preserving maps
Alex Kasman, Kathryn Pedings, Amy Reiszl and Takahiro Shiota.
Proc. Amer. Math. Soc. 136 (2008), 77-87
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2350391
Atomic characterization of the Hardy space $H^{1}_L(\mathbb R)$ of one-dimensional Schrödinger operators with nonnegative potentials
Wojciech Czaja and Jacek Zienkiewicz.
Proc. Amer. Math. Soc. 136 (2008), 89-94
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2350392
Complex Monge-Ampère of a maximum
Eric Bedford and Sione Ma'u.
Proc. Amer. Math. Soc. 136 (2008), 95-101
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2350393
The global attractivity of the rational difference equation $y_{n}=A+(\frac{y_{n-k}}y_{n-m})^{p}$
Kenneth S. Berenhaut, John D. Foley and Stevo Stevic.
Proc. Amer. Math. Soc. 136 (2008), 103-110
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2350394
Bifurcation of homoclinics
Jacobo Pejsachowicz.
Proc. Amer. Math. Soc. 136 (2008), 111-118
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2350395
Common hypercyclic vectors for families of operators
Eva A. Gallardo-Gutierrez and Jonathan R. Partington.
Proc. Amer. Math. Soc. 136 (2008), 119-126
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2350396
A lower bound for the equilateral number of normed spaces
Konrad J. Swanepoel and Rafael Villa.
Proc. Amer. Math. Soc. 136 (2008), 127-131
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2350397
Note on a remarkable superposition for a nonlinear equation
Peter Lindqvist and Juan J. Manfredi.
Proc. Amer. Math. Soc. 136 (2008), 133-140
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2350398
On some random thin sets of integers
Daniel Li, Hervé Queffélec and Luis Rodríguez-Piazza.
Proc. Amer. Math. Soc. 136 (2008), 141-150
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2350399
On boundedness of solutions of reaction-diffusion equations with nonlinear boundary conditions
José M. Arrieta.
Proc. Amer. Math. Soc. 136 (2008), 151-160
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2350400
Blaschke representation of functions on the circle
Elias Wegert and Lothar von Wolfersdorf.
Proc. Amer. Math. Soc. 136 (2008), 161-170
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2350401
Approximate antilinear eigenvalue problems and related inequalities
Stephan Ramon Garcia.
Proc. Amer. Math. Soc. 136 (2008), 171-179
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2350402
A new construction of the unstable manifold for the measure-preserving H{é}non map
Erik Jensen.
Proc. Amer. Math. Soc. 136 (2008), 181-192
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2350403
A Müntz space having no complement in $L_{1}$
Ihab Al Alam.
Proc. Amer. Math. Soc. 136 (2008), 193-201
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2350404
Local interpolation in Hilbert spaces of Dirichlet series
Jan-Fredrik Olsen and Kristian Seip.
Proc. Amer. Math. Soc. 136 (2008), 203-212
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2350405
Convolution and restriction estimates for measures on curves in $\mathbb R^{2}$
Daniel M. Oberlin.
Proc. Amer. Math. Soc. 136 (2008), 213-217
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2350406
Pseudodifferential operators with C$^{*}$-algebra-valued symbols: Abstract characterizations
Severino T. Melo and Marcela I. Merklen.
Proc. Amer. Math. Soc. 136 (2008), 219-227
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2350407
Partial fraction decompositions and trigonometric sum identities
Wenchang Chu.
Proc. Amer. Math. Soc. 136 (2008), 229-237
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2350408
Exponential Gelfond–Khovanskii formula in dimension one
Evgenia Soprunova.
Proc. Amer. Math. Soc. 136 (2008), 239-245
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2350409
On Strichartz estimates for Schrödinger operators in compact manifolds with boundary
Matthew D. Blair, Hart F. Smith and Christopher D. Sogge.
Proc. Amer. Math. Soc. 136 (2008), 247-256
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2350410
Global well-posedness of dissipative quasi-geostrophic equations in critical spaces
Hantaek Bae.
Proc. Amer. Math. Soc. 136 (2008), 257-261
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2350411
Rademacher bounded families of operators on $L_{1}$
N. J. Kalton and T. Kucherenko.
Proc. Amer. Math. Soc. 136 (2008), 263-272
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2350412
Billingsley’s packing dimension
Manav Das.
Proc. Amer. Math. Soc. 136 (2008), 273-278
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2350413
Positive solutions in the sense of distributions of singular boundary value problems
Ravi P. Agarwal, Kanishka Perera and Donal O'Regan.
Proc. Amer. Math. Soc. 136 (2008), 279-286
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2350414
The $r$-stability of hypersurfaces with zero Gauss-Kronecker curvature
Marcos P. A. Cavalcante.
Proc. Amer. Math. Soc. 136 (2008), 287-294
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2350415
Nonnegatively curved vector bundles with large normal holonomy groups
Kristopher Tapp.
Proc. Amer. Math. Soc. 136 (2008), 295-300
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2350416
Nayatani’s metric and conformal transformations of a Kleinian manifold
Yasuhiro Yabuki.
Proc. Amer. Math. Soc. 136 (2008), 301-310
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2350417
On SCH and the approachability property
Moti Gitik and Assaf Sharon.
Proc. Amer. Math. Soc. 136 (2008), 311-320
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2350418
Computable analysis and Blaschke products
Alec Matheson and Timothy H. McNicholl.
Proc. Amer. Math. Soc. 136 (2008), 321-332
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2350419
An elementary proof of the triangle inequality for the Wasserstein metric
Philippe Clement and Wolfgang Desch.
Proc. Amer. Math. Soc. 136 (2008), 333-339
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2350420
Property of Kelley for the Cartesian products and hyperspaces
Janusz J. Charatonik and Wlodzimierz J. Charatonik.
Proc. Amer. Math. Soc. 136 (2008), 341-346
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2350421
Slice knots with distinct Ozsváth-Szabó and Rasmussen invariants
Charles Livingston.
Proc. Amer. Math. Soc. 136 (2008), 347-349
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2350422
On local solvability of certain differential complexes
Fabio Nicola.
Proc. Amer. Math. Soc. 136 (2008), 351-358
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2350423
Uniform periodic point growth in entropy rank one
Richard Miles and Thomas Ward.
Proc. Amer. Math. Soc. 136 (2008), 359-365
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2350424
Characteristic cycles of standard sheaves associated with open orbits
Mladen Bozicevic.
Proc. Amer. Math. Soc. 136 (2008), 367-371
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2350425
Positive curvature and eigenfunctions of the Laplacian
Harold Donnelly.
Proc. Amer. Math. Soc. 136 (2008), 373-376
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2350426


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia